Report of Akathisia from Cipro – Dr. Jay Cohen

Never heard of Akathisia before. Apparently Dr. Cohen is familiar with this condition. Here is his latest report regarding Cipro and Akathisia.

http://www.medicationsense.com/articles/2010/ciproakathisia0210.html

 

Be Sociable, Share!
You can leave a response, or trackback from your own site.

2 Responses to “Report of Akathisia from Cipro – Dr. Jay Cohen”

  1. Charleen C says:

    I have an interesting personal story related to this if someone wants to contact me. It’s too long to type here . Thank you !

  2. Lisa g says:

    I had foot surgery and was put on CiprophelXin. For three 3 weeks I was in it, I had SEVERE panic attacks. Found out it’s called Akathesia. It’s an inner restlessness that feels panicky like you want to jump out of your skin and RUN! Doctor knew nothing about it. He switched me to levoqiuin, which I found is in the same class of antibiotics. Effects were debilitating. Severe muscle pain and antibiotics. I stopped all and the pain and pain subsided over 48 hours. I could not believe that an antibiotic could do that but apparently, this class of antibiotics are banned in certain countries, like the U.K. BE VERY AFRAID! Doctors do not know much about the effects! Also, the side effects effect more people than not. Don’t know why pharm companies are still pushing throw poison

Leave a Reply

´╗┐
Design by Aaron Melvin